# SDR G1IA2018012110AH

- Difficulty date: January 21, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N10AH
- Make and model: Lear 35A
- Aircraft serial: 35657
- Aircraft time: 16,208 hours, 11,127 cycles
- System (JASC): 2140 · Heating System
- Part: Register
- Condition: Obstructed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED LIGHT WHITE SMOKE IN THE CABIN,  10 MINUTES BEFORE LANDING.  SMOKE APPEARED TO BE MOMENTANEOUS AND NOT APPARENT TO THE FLIGHT CREW.  THE SMOKE CAME FROM BETWEEN MEDICAL BEDS AND SIDEWALL. REMOVED THE RT SIDEWALL AS REQUIRED AND INSPECTED FOR EVIDENCE OF HEAT DAMAGE. NO VISUAL SIGNS OF DAMAGE NOTED. INSPECTED HEAT DUCT WORK FOR DAMAGE AND SIGNS OF LEAKAGE OR OBSTRUCTION. FOUND FLOOR REGISTER COMPLETELY COVERED BY FLOORING MATERIAL, REPOSITIONED AWAY FROM REGISTER AND SECURED. PERFORMED OPS CHECK OF AUXILIARY HEATER, NO DEFECTS NOTED. INSPECTED MED BEDS AND ASSOCIATED WIRING, NO DEFECTS NOTED. RAN AIRCRAFT AT HIGH POWER WITH AUX DEFOG AND AUX HEAT ON WITH SIDEWALL REMOVED, NO SMOKE AND NO ODOR NOTED. INSTALLED SIDEWALL AND REPEATED HIGH POWER RUN, NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECK FLIGHT WITH NO DEFECTS NOTED.
